Advertisement -- Learn more about ads on this site.
YOGAWITCH
10,000-14,999 SparkPoints 10,380
SparkPoints
 

Still alive

Wednesday, October 10, 2012

Well it's another day at work with my happy face pasted on. Took the wellbutrin for the first time today. Takes three weeks to decide if its working. That feels like an eternity. I am hoping to not gain weight on it, I know it can go either way with this one. Makes me gain and I freak out and stop takin it. Played this game for years. Feel more stable today less suicidal so I guess that's good. Awake all night maybe just too tired to be crazy.
Share This Post With Others
Member Comments About This Blog Post
  • v HALFWRITTEN
    I wish you the best with welbutrin. I came here because you commented on my page and I love the yoga witch name, but suprizingly we are both starting the same med. Small world. Keep hanging in there.
    1419 days ago
  • v LUCINDARW
    Iwas on wellbutrin and didn't gain any weight it gave me too much energy! I couldn't tak it very long. Best of luck to you hope it works for you. take care and enjoy your journey. Lucinda emoticon emoticon emoticon emoticon
    1419 days ago
  • v LITTLEGUYSMOM1
    I'm glad that today is an improvement. I am on wellbutrin also. No real side effects and it does give me my energy back. I also take celexa, lamictal, and risperdol. My current mix seems to be working. So far, just a few lbs weight gain, but I've been maintaining the same range for a while now. Going to Curves has helped me not gain any more at least. The most important thing is your state of mind. If you need the meds, please take them. Any weight gain pales in comparison to the negative, destructive thoughts that come with bipolar.
    1419 days ago
  • v GYPSYGOTH
    well i, for one, am glad. worried about you! wellbutrin was pretty ok for me. no weight gain (they actually prescribe it at times to counteract side effects from other antidepressants). give it some time to give your brain that little boost of serotonin emoticon
    sorry you didn't sleep well-- that was me yesterday! but glad you are feeling somewhat better.
    maybe to counteract any effects from either the meds or the quitting smoking (it does reduce your metabolism) you could add in some weight training or something in addition to your yoga? i do a little during commercials, on the couch. good for the ol' teacher arm as well. just a thought!
    hang in there.
    1419 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by YOGAWITCH